MathSciNet Relay Station
MathSciNet bibliographic data
MR27440 (10,306g) 46.3X
Dixmier, J. Sur un théorème de Banach. (French) Duke Math. J. 15, (1948). 1057–1071.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement